# SDR DALA2014062603793

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 5L BS 1437.  LONGERON SECTION REMOVED IAW SRM 51-30-5.  NEW LONGERON SECTION AND REPAIR SPLICE INSTALLED IAW SRM 51-10-4, SRM 51-10-3, PAR 14 -21, SRM 51-30-2 AND 51-30-5.
